# SDR COMA0160942

- Difficulty date: December 2, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 19,293 hours, 18,812 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0751B
- Condition: Malfunctioned
- Location: R/H
- Part time: 1,221 hours, 1,229 cycles
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT #5528 - FLAPS FAILED WHEN SELECTED TO 20 DEGREES.REPALCED THE R/H BPSU.
